I have anal itching and use nystatin and triamcinolone acetonide for 2 weeks. it works and then it returns 4 to 5 weeks later and I repeat the process. is there danger in using it every month or so, 2weeks on 4 weeks off?
You need to see your doctor again to determine why it keeps on returning. Some causes of itching include skin conditions, digestive problems,haemorrhoids, anal tumor (rarely) or infection.
You could have Pruritus Ani like me. I've tried treating it with nystatin and triamcinolone too but the intense anal itching always came back eventually. Seeing as how no doctors could recommend me anything that truly works, I did my own research and found this ointment online called Pranicure that has gotten some awesome reviews. I ordered it and after the first week I noticed that the itching was gone. I only apply it a couple of times per month... obviously it would be great to cure the itch completely, but Pranicure is seriously the only thing that consistently relieves my symptoms and I can live my life normally. Check it out and let me know if it helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.